MathSciNet Relay Station
MathSciNet bibliographic data
MR88039 14.0X
Horrocks, G. On the relation of $S$-functions to Schubert varieties. Proc. London Math. Soc. (3) 7 (1957), 265–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement